Alert archive / New York / High Wind Warnings in 2019
High Wind Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this high wind warning at Feb 23, 2019, 3:03 PM EST for 4 counties in New York. It took effect at Feb 24, 2019, 4:00 PM EST. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 3:03 PM EST (20:03 UTC)
- In effect from
- Feb 24, 2019, 4:00 PM EST
- Expired
- Feb 25, 2019, 3:19 AM EST
- In force
- 11 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 83 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 4:54 PM EST | NON-TSTM WND GST 59 | Potsdam Airport, NY | |
| Feb 24, 5:00 PM EST | NON-TSTM WND GST 59 | Potsdam Airport, NY | |
| Feb 24, 5:42 PM EST | NON-TSTM WND GST 56 | Malone, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
093 WWUS71 KBTV 232003 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 303 PM EST Sat Feb 23 2019 NYZ026-027-029>031-034-087-241100- /O.UPG.KBTV.HW.A.0001.190224T2100Z-190225T1500Z/ /O.NEW.KBTV.HW.W.0001.190224T2100Z-190225T1800Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, and Gouverneur 303 PM EST Sat Feb 23 2019 ...HIGH WIND WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY... The National Weather Service in Burlington has issued a High Wind Warning, which is in effect from 4 PM Sunday to 1 PM EST Monday. The High Wind Watch is no longer in effect. * LOCATIONS...Saint Lawrence Valley and the northern Adirondacks in New York. * WINDS...West 25 to 35 mph with gusts up to 60 mph. * TIMING...Gusty southeast winds Sunday morning will shift to the southwest and become very strong Sunday evening and night, before slowly dissipating on Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Scattered to widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NYZ028-035-VTZ001>012-016>019-241100- /O.NEW.KBTV.WI.Y.0006.190225T0000Z-190226T0000Z/ Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 303 PM EST Sat Feb 23 2019 ...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY... The National Weather Service in Burlington has issued a Wind Advisory, which is in effect from 7 PM Sunday to 7 PM EST Monday. * LOCATIONS...The Champlain Valley and all of northern and central Vermont. * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Gusty southeast winds Sunday morning will shift to the west become strong Sunday evening and night, before slowly dissipating Monday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
181 WWUS71 KBTV 240820 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 320 AM EST Sun Feb 24 2019 NYZ026-027-029>031-034-087-242230- /O.CON.KBTV.HW.W.0001.190224T2100Z-190225T1800Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, and Gouverneur 320 AM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... * LOCATIONS...Saint Lawrence Valley and the northern Adirondacks in New York. * WINDS...Southwest 25 to 35 mph with gusts up to 60 mph. * TIMING...Gusty southeast winds this morning will shift to the southwest and become very strong this evening and overnight, before slowly dissipating on Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Scattered to widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NYZ028-035-VTZ001>012-016>019-242230- /O.CON.KBTV.WI.Y.0006.190225T0000Z-190226T0000Z/ Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 320 AM EST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... * LOCATIONS...The Champlain Valley and all of northern and central Vermont. * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Gusty southeast winds this morning will shift to the west become strong this evening and overnight, before slowly dissipating Monday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
230 WWUS71 KBTV 241945 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 245 PM EST Sun Feb 24 2019 NYZ026-027-029>031-034-087-251100- /O.CON.KBTV.HW.W.0001.190224T2100Z-190225T1800Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, and Gouverneur 245 PM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * LOCATIONS...Saint Lawrence Valley and the northern Adirondacks in New York. * WINDS...Southwest 25 to 35 mph with gusts up to 60 mph. * TIMING...Gusty southwest winds will become very strong this evening and overnight, before slowly dissipating on Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NYZ028-035-VTZ001>012-016>019-251100- /O.CON.KBTV.WI.Y.0006.190225T0000Z-190226T0000Z/ Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 245 PM EST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... * LOCATIONS...The Champlain Valley and all of northern and central Vermont. * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...Gusty southeast winds this afternoon will shift to the west and become strong this evening and overnight, before slowly dissipating Monday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
022 WWUS71 KBTV 250153 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 853 PM EST Sun Feb 24 2019 NYZ026-027-029>031-034-087-251100- /O.CON.KBTV.HW.W.0001.000000T0000Z-190225T1800Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, and Gouverneur 853 PM EST Sun Feb 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * LOCATIONS...Saint Lawrence Valley and the northern Adirondacks in New York. * WINDS...Southwest winds 20 to 30 mph with gusts up to 45 mph will continue into early Monday morning, before shifting to the west at 25 to 35 mph with gusts up to 60 mph toward sunrise on Monday morning. * TIMING...The strongest winds will occur between 3 AM and Noon on Monday, before slowly dissipating by Monday evening. * IMPACTS...Damaging winds will blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NYZ028-035-VTZ001>012-016>019-251100- /O.CON.KBTV.WI.Y.0006.000000T0000Z-190226T0000Z/ Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 853 PM EST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * LOCATIONS...The Champlain Valley and all of northern and central Vermont. * WINDS...Breezy southwest winds 15 to 25 mph with gusts up to 40 mph will develop tonight, and become west 20 to 30 mph with gusts up to 55 mph by Monday morning. * TIMING...The period of strongest winds will occur from 6 AM to 4 PM on Monday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
705 WWUS71 KBTV 250819 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 319 AM EST Mon Feb 25 2019 NYZ026-027-029>031-034-087-260000- /O.CAN.KBTV.HW.W.0001.000000T0000Z-190225T1800Z/ /O.EXA.KBTV.WI.Y.0006.000000T0000Z-190226T0000Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, and Gouverneur 319 AM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Burlington has issued a Wind Advisory, which is in effect until 7 PM EST this evening. The High Wind Warning has been cancelled. * LOCATIONS...Saint Lawrence Valley and the northern Adirondacks in New York. * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...The period of strongest winds will occur from 6 AM to 4 PM today. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NYZ028-035-VTZ001>012-016>019-260000- /O.CON.KBTV.WI.Y.0006.000000T0000Z-190226T0000Z/ Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-Orleans- Essex-Western Chittenden-Lamoille-Caledonia-Washington- Western Addison-Orange-Western Rutland-Windsor-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 319 AM EST Mon Feb 25 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * LOCATIONS...The Champlain Valley and all of northern and central Vermont. * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...The period of strongest winds will occur from 6 AM to 4 PM today. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this high wind warning went out at Feb 23, 12:47 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 23, 12:47 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Burlington VT
1247 PM EST Sat Feb 23 2019
.SYNOPSIS...
Quiet weather across the North Country today will become unsettled
tonight through Monday as a low pressure system moving through the
Great Lakes will bring a wintry mix to the area tonight into Sunday
morning before a changeover to all rain Sunday afternoon, and back
to snow Sunday night. Strong and gusty winds ranging from 25 to 50
mph are also expected across portions of the area. Colder air
returns to the region next week with highs in the teens and single
digit lows through Wednesday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1219 PM EST Saturday...Mainly just high clouds scattered
across the region at this hour with temperatures in the upper
20s to mid 30s. Any chance of flurries has passed. The forecast
has this covered, so no changes were needed with this update
this afternoon.
Previous Discussion...Stubborn low clouds trapped beneath a
strong subsidence inversion are persisting this morning across
the Adirondacks and St. Lawrence Valley while points eastward
remain clear. Temps across the region vary widely from as high
as the upper 20s under deep cloud over in the southern St.
Lawrence Valley, to 6 below under clear skies in Island Pond.
Moving through the morning expect the inversion to finally break
with clouds scattering out across northern New York, but also
increasing in coverage across northern Vermont for a generally
partly sunny day. After a cool start to the morning east of the
Adirondacks, a developing light southerly flow will rise temps
into the low/mid 30s area-wide making for a nice early spring
day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
As of 508 AM EST Saturday...Better enjoy today because tomorrow is
going to get ugly. The low pressure system that we've been
highlighting for many days now remains on track to pull northeast
through the Great Lakes late tonight through Sunday, providing a
myriad of hazardous weather to the North Country through Monday as
it tracks through southern Quebec.
First threat will be a period of mixed precipitation arriving late
tonight through mid-day Sunday as a warm front lifts through the
region. With generally sub-freezing surface temperatures in place at
the onset, ptype will be a mix of snow, sleet and freezing rain
outside of the southern St. Lawrence Valley where above-freezing
temps will support just plain rain. Overall QPF during the mix
period is rather light so only expecting an inch or less of snow
accumulation and up to a tenth of an inch of ice, but that will be
enough to create some slick driving conditions Sunday morning
prompting the issuance of a winter weather advisory. By mid-day
though, a rapidly increasing southerly flow will warm surface temps
above freezing into the mid 30s east to around 50 west ending the
mixed precip threat.
Second and more impactful hazard is going to be the potential for
gusty to locally strong winds which is going to come in pieces and
impact different portions of the region at different times. First
surge is associated with a very strong southeasterly 850mb jet of 70
to 80 knots between 12-18Z Sunday. At 925mb winds are more in the 35-
50kt range with still some mixed signals in regards to how much
mixing occurs, especially given relatively moist adiabatic lapse
rates and precipitation around. Given that, anticipating the full
force of the jet is not likely to reach the surface and anticipate
some localized downslope gusts of 40-50 mph along the western slopes
of the Adirondacks and Green Mountains. Due to the brief and
isolated nature of these gusts have decided to hold off on a wind
advisory and mention in the winter weather advisory. Next surge of
winds occurs after a passage of a strong cold front Sunday evening
into Monday where the latest forecast soundings continue to indicate
a deeply mixed layer developing under strong low level cold air
advection across much of northern New York. 850mb winds peak back up
to 60-70kts and 40-50kt at 925mb, but this time soundings are more
dry adiabatic lending to better mixing with mean mixed layer winds
around 50kts. Decided to hold onto the high wind watch as it might
be hard to reach warning criteria, but a wind advisory is a sure bet
and will allow the next shift to decide on headlines. Also added
Essex County New York into the watch as well. Finally, on Monday,
both jets spread over the entire region producing a widespread
threat for gusts of 35-45 mph. Could see additional headlines for
wind at that time.
Third and final threat is the potential for accumulation snow Sunday
night into Monday as the aforementioned cold front shifts through
and upslope snow showers develop across the Adirondacks and
northeast Vermont. Current indications are for a general 3 to 5
inches which may require another winter weather advisory. We'll let
the above mentioned threats play out before we tackle this one.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 508 AM EST Saturday...Northwest flow aloft becomes established
over the area Monday night. There will be some lingering snow
showers in the mountains during the first half of the night before
noticeably drier air moves into the region. With that drier air
comes colder air as 850 millibar temperatures will be in the -20C to
-26C range. This will allow temperatures to fall into the single
digits above and below zero and with some wind from the northwest
wind chill values will likely drop into the 5-15 below range early
Tuesday morning. Dry weather and below normal temperatures will be
the rule on Tuesday with highs generally in the teens. Clear skies
and light winds Tuesday night should allow for the coldest night of
the extended period despite warming temperatures aloft. Much of the
area will see lows in the zero to 10 below range. Wednesday starts
out dry but a fast moving shortwave trough and its associated
surface low move across the area Wednesday afternoon and night. This
should bring a chance of snow to the entire area and could see us
picking up a quick 1-3 or 2-4 inches of snow. High pressure builds
back into the region Thursday and Friday for dry weather...but a
continuation of below normal temperatures with highs generally in
the 20s.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Through 18Z Sunday...Mid and high level clouds will prevail this
afternoon through the first half tonight with VFR conditions
expected through 08-10z. Widespread MVFR will develop as a warm
front approaches from the southwest increasing the threat for
mixed precipitation between 09-12z. After 14z, most locations
will have changed over to plain rain, however cold air could
linger longer at KMSS, KMPV and other NEK terminals (as well as
KVSF) will the threat for -FZRA persisting until 17-18z. Winds
will generally be under 10 knots through 06z but will increase
from the southeast at most locations with gusts in the 18 to 24
knot range. KMSS will remain out of the northeast through the
TAF period generally around 10 knots. Elsewhere, wind gusts will
increase to 28-35 knots towards 14z, especially at KRUT which
could see wind gusts approaching 40 knots. Turbulence will be a
concern at all TAF sites and especially near terrain as the
850mb low level jet begins to strengthen after 12z with the
core of the jet between 65-70 knots. Low level wind shear will
be a concern at KSLK and KMSS due to the strength and also
direction of the jet.
Outlook...
Sunday Night: Mainly VFR, with local MVFR possible. Strong winds
with gusts to 45 kt. Chance SHSN, Chance SHRA.
Monday: VFR. Strong winds with gusts to 40 kt. Chance SHSN.
Monday Night: VFR. Strong winds with gusts to 40 kt. Slight
chance SHSN.
Tuesday: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. Chance SN.
Wednesday Night: VFR. Chance SN.
Thursday: VFR. Slight chance SHSN.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory from midnight tonight to 9 AM EST
Sunday for VTZ001-002-005-009-011-016>019.
Winter Weather Advisory from 3 AM to noon EST Sunday for
VTZ003-004-006>008-010-012.
NY...Winter Weather Advisory from midnight tonight to 9 AM EST
Sunday for NYZ026>031-034-035-087.
High Wind Watch from Sunday afternoon through Monday morning
for NYZ026-027-029>031-034-087.
&&
SYNOPSIS...Lahiff
NEAR TERM...Hastings/Lahiff
SHORT TERM...Lahiff
LONG TERM...Evenson
AVIATION...LaRoccaHazardous weather outlook, Feb 23, 3:55 AM EST, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 355 AM EST Sat Feb 23 2019 NYZ026-027-029>031-034-087-240900- Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence- 355 AM EST Sat Feb 23 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ028-035-VTZ001-002-005-009-011-016>019-240900- Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin- Western Chittenden-Western Addison-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- 355 AM EST Sat Feb 23 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ003-004-006>008-010-012-240900- Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- 355 AM EST Sat Feb 23 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON EST SUNDAY... This Hazardous Weather Outlook is for central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 10:25 PM EST | High Wind Watch | BTV | Clinton, Essex, Franklin, St. Lawrence | 17 hr |
| Feb 23, 3:53 AM EST | Winter Weather Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 32 hr |
| Feb 23, 3:03 PM EST | Wind Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 52 hr |
Nearby
High Wind Warnings in New York, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.